# SDR CALA2014082701166

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 61,721 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 11471
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BY L4 & R4 DOORS STAY ON.  R & R EMER POWER BATTERY CHARGER BY R4 FLIGHT ATTENDANT SEAT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-07.
